O. V. Solonukha

Search this author in Google Scholar


Articles: 3

On solvability of operator-differential inclusions

O. V. Solonukha

Methods Funct. Anal. Topology 10 (2004), no. 1, 75-97

On solvability of monotone type problems with non-coercive set-valued operators

O. V. Solonukha

Methods Funct. Anal. Topology 6 (2000), no. 2, 66-72

On the stationary variational inequalities with the generalized pseudomonotone operators

O. V. Solonoukha

Methods Funct. Anal. Topology 3 (1997), no. 3, 81-95


All Issues